Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 989401, 11 pages
http://dx.doi.org/10.5402/2011/989401
Research Article

Eigenvalue of Coupled Systems for Hammerstein Integral Equation with Two Parameters

Department of Mathematics, Longdong University, Gansu, Qingyang 745000, China

Received 29 December 2010; Accepted 24 February 2011

Academic Editor: Z. Bai

Copyright © 2011 Wanjun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the fixed-point index theory, we discuss the existence, multiplicity, and nonexistence of positive solutions for the coupled systems of Hammerstein integral equation with parameters.